Mathematical Research Letters

Volume 18 (2011)

Number 1

New Parts of Hecke Rings

Pages: 59 – 73

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n1.a5

Authors

Benjamin Lundell

Ravi Ramakrishna

Abstract

In this note, we use the deformation theory of an absolutely irreducible Galois representation to study certain Hecke rings. Specifically, we investigate the variation in the rank of the new part of a completed Hecke ring as we vary the set of primes at which the deformations are allowed to ramify.

Full Text (PDF format)